# SDR QXEA2010112200793

- Difficulty date: November 16, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 23,444 hours, 17,287 cycles
- Engine: Ge CF348C1
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 22402820
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE.  PLACED ON MEL 26-00-1.  MDC FAULT HISTORY INDICATES LT ENG FIRE LOOP B, SHORTED, FAULT IS NOT CURRENT.  REMOVED LT ENG LOWER FIRE DETECTION RAIL IAW MM 26-11-03-000-801 AND INSTALLED NEW SERVICEABLE LOOP A239.  REINSTALLED RAIL IAW 26-11-03-400-801.  OPS CK GOOD, CLEAR MEL.  RETURNED TO SERVICE.
